First, in clinical studies, Lexapro is weight gain neutral, meaning that just as many people gain weight as lose weight. With that said, it is impossible to say whether the drug itself actually causes people to gain weight, and if it does it is unknown as to why which further complicates the matter.
Second, you indicated that the the person had depression. Adderall is not recommended for people with depression, however, new studies have shown Adderall to actually be effective. Now the second part of the question that states that you have obsessive thinking. If this is the case, then I would definitely be very wary of taking Adderall, since Adderall is likely to increase this behavior.
Third, both Adderall and Lexapro act on the same neurotransmitters. With that said, they are still very different drugs, but do run into the potential of counteraction each other. For instance, Adderall works primarily on dopamine, but has also been shown to increase serotonin as well. Lexapro works mainly on Serotonin. Now most SSRI's also will to a lesser extent increase dopamine and norepinephrine. If you are to mix Adderall with an antidepressant, Lexapro would be the best one to do so with, since studies show that Lexapro is cleaner and acts on serotonin and does not seem to increase the other neurotransmitters.
Fourth, it is unlikely you will achieve the results you want. The truth is, Adderall works to decrease the weight mainly by suppressing your appetite. It also increases your metabolism, but this increase is negligible and is not likely to make any significant difference in weight. Also, you will notice a decrease in appetite at first and the Adderrall will work initially; however, over long periods of time, Adderral is not very effective in managing weight as your body becomes used to the drug.
The best way to decrease your weight is through exercise. You should be doing exercises that elevate your heart rate to over 130 bpm, at least 4 times a week for 30 minutes - 60 minutes. While any exercise will burn calories and help, exercising of this intensity is the only real way to release endorphins which naturally increases both your serotonin and dopamine levels which will help reduce your need for the antidepressant and make your existing dosage more effective. Also, this level of exercise will elevate your glucose levels, thus naturally suppressing your appetite. And finally, even if the Lexapro has decreased your metabolism, this should offset any decrease and set you on the path to weight loss.
Of course, not everyone can manage such a routine; however, it is the one likely to give you consistent results. In any event, you should speak with your doctor to weigh the pros and cons, as Adderall is a stimulant and a Schedule II controlled substance. Adderall has done many wonderful things for many people, especially in the area of ADHD; however, it also has the potential to do many negative things as well and has a higher potential of addiction than most other drugs.
Adderall should only be taken as prescribed by your doctor. If you are attempting to abuse your medication, call your doctor right away and explain what you are thinking of.
No, you are thinking of the other drug.
You're a bit obsessive, try thinking of something else.
Depression, negative thinking.
It definitely helps to quiet negative, obsessive mind chatter. Pristiq has helped me quite a bit in that regard.
Thinking you are in love, But really just have a huge obsessive crush.
They arent man you arent thinking the same thing the depression is worse man dude dude dude dude you are thinking of the depression and the crash in the government7
if you are being obsessive, you are letting something continually occupy your mind. for example, if you got a new girlfriend and you asked her about evrything she did and not let her get near any other guys, you are being obsessive towards her. another example is, if you like somebody and you are constantly thinking and talking about them then you are being obsessive i hope this helps
Yes you should as it can be very serious. To help you decide whether or not to go: the number one condition that gets diagnosed and prescribed in the US is depression. The largest quantity of medications produced and distributed in our country is for depression. The number one cause of cardiovascular disease is depression, and the number one cause of death is cardiovascular disease. So, from that information, if you are even thinking that you are depressed, you should see your doctor.
Adderall is a brand-name for the drug amphetamine. Amphetamine is a central nervous stimulant; in most countries, amphetamine is a controlled substance and carries penalties for obtaining or taking without a prescription from a licensed doctor.Adderall can cause changes in thinking; it is wise to avoid activities that require full alertness and physical ability until you know how Adderall with affect you. Activities such as driving and operating machinery are examples.Avoid taking Vitamin C or drinking fruit juicesbefore you take your dose; this will result in less absorption of the drug.Do not take Adderall in the afternoon or evening: this can cause insomnia and sleep problems.Do not take more than your prescribed dose. Adderall is amphetamine which is known to cause psychological addiction.
because it is not
pessimistic outcomes, depression, suicide, etc.
Kai Wong copes with depression without drugs by praying, and then by thinking of a funny joke.
If a doctor knew you were on Adderall and gave you azithromycin...it is ok to take it. One is for ADD and the other is for an infection. If you are thinking of mixing the 2 drugs fopr any other purpose...please don't!!
obsessive is when you cant stop thinking about some one or something and speaking of someone,you might just keep talkin about them and sayin hi,hugging them.trust me ive been through it.it feels ok to you at first but i can start to be a big problem at the endd.i hope this can help=]
in my opinion yes it can trick you into thinking that you don't love you other but you will love talk to them and ask them for some help
Alcohol may potentiate some of the pharmacologic effects of CNS-active agents. Use in combination may result in additive central nervous system depression and impairment of judgment, thinking, and psychomotor skills. Wo dont have a chance. you very easlily fall asleep and not wake up... lma
It means place or background. If you are thinking of someone who is scene, it means that they are emo without the depression.
Depression, Suicidal thinking Eating disorders,
Depends a lot on dosage and length of use. Possible effects are low blood sugar, headaches, depression, lethargy, and lack of concentration. Well, talking and thinking helps in the process. This site makes you think a lot if read properly. http://stop-taking-drugs.bringmorecustomers.co.uk/index.html Good luck.
I would call it obsessive compulsive disorder.
depending on your mood,thinking about sex will intensify the effect while on this drug,makes it impossible to ejaculate unless your use to taking it
thinking happy thoughts or watching funny TV shows will get you out of depressiondepression is just sadnessit is a sign of weaknesstalking about it only makes it worsenobody wants to hear about itit is not really an illness it is just in your headan antidepressant will always get you out of depressionif you start antidepressants you will need to take them forever or depression will returnetc.
That depends on a few things but my general answer is as follows. Fatigue is a possible symptom of adderall overdose. Definitely do not continue to take more thinking that a larger dose will wake you back up again. If you've been taking adderall for a long time then the fatigue may simply mean that your body has become tolerant of your usual dose. Adderall could also be interacting with some other medication you've taken and potentiating that particular med. That means that if you've taken adderall with benedryl, it is possible that the adderall is making your benedryl more effective and increasing benedryl's side effect of sleepiness. More detail about how much adderall you've taken and any other meds/drugs is necessary to correctly answer your question.